May 20, 2004
Since starting medication on Combivir and Nevirapine 12 weeks ago, I have been haveing a feeling of enlarged lymph nodes in the neck, which could get uncomfortable at times. Could this be due to immune reconsitution?. Are there any symptoms that one can assosiate with IR rather then Med side affects?.
Thankyou for you time,
Response from Dr. Henry
Enlarged lymph nodes are often seen in the context of an increased CD4 count--usually not a response to an occult/hidden infection (the immune reconstitution syndrome). I examine the lymph nodes and the clinical picture on a regular basis. For most patients the enlarged nodes don't evolve into a serious problem. KH
Side effects and ARS
burning sensation in legs
- Sex With A Prostitute How Long Does It Take To Test Positive For AIDS
- Flu Symptoms After Licking Vagina Worried I Have HIV
- Flu Symptoms After Sex With Hooker Condom Broke Worried I Have HIV
- Herpes After Licking Genital Worried I Have HIV
- Pain In Penis After Sucking Penis Does It Mean I Have HIV
- I Have A Discharge Does That Mean I Have A Std
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.